# SDR SWAA2012021301351

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 17,424 hours, 10,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT COVER BROKEN.  REMOVED & REPLACED COVER PER MM.
